# SDR SIMA20250607001

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N741AK
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 40,292 hours, 30,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA #2 FLASHLIGHT INOP RAR REAR FA FLASHLIGHT IAW AMM 33-51-00. OPS CHK GOOD.
